# SDR USAA2013052300002

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 62,284 hours, 41,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 2497RP
- Condition: Unsecure
- Location: Entry Door
- Part time: 4,162 hours, 2,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN F/A OPENED ENTRY DOOR, SLIDE PACK FELL OUT OF BOTTOM AND RESTED ON JETWAY FLOOR.  IT DID NOT INFLATE-GIRT BAR WAS DISARMED.  MX REPLACED L1 DOOR SLIDE PACK IAW AMM 25-61-35-402-007.
